Studia Universitatis Babeș-Bolyai Mathematica

Studia Universitatis Babeș-Bolyai Mathematica publishes original and high-quality peer-reviewed papers containing significant results across all fields of mathematics. Submissions are judged primarily on originality, significance and breadth of interest. Contributions have to conform to generally accepted Publication Ethics and Malpractice Statement. All manuscripts are strictly refereed (two single blind referee reports are written) and only papers of high quality are accepted for publication.

 
ABSTRACTING AND INDEXING 
      
 
  • Clarivate Analytics Web of Science - the Emerging Sources Citation Index (ESCI) (2015)
  • Elsevier BV - SCOPUS (2016)
  • Mathematical Review - MatSciNet (1960)
  • Zentralblatt fur Mathematik (1960)
  • EBSCO (2009)
  • ProQuest Ulrichsweb.com™ (2007) 
  • CIS, American Statistical Association (Current Index to Statistics) (2003)
  • AustMS - Journal Rankings for ARC FoR: 0101 — Pure Mathematics (1958)
  • ERA outlet lists, Australian Research Council (2009)
  • ERIH PLUS (2015)

Registration and login are required to submit items online and to check the status of the current submissions.


Vol 65, No 4 (2020)

Table of Contents

Articles

Luminita Cotirla, Adriana Catas
PDF
487-494
Paulo M. Guzman, Luciano M. Lugo Motta Bittencurt, Juan Eduardo Nápoles Valdes
PDF
495-502
Arun Kumar Tripathy, Shyam Sundar Santra
PDF
503-519
Melzi Imane, Moussaoui Toufik
PDF
521-542
Eugenio Cabanillas Lapa, Zacarias L. Huaringa Segura, Juan B. Bernui Barros, Eduardo V. Trujillo Flores
PDF
543-559
Naim Braha, Valdete Loku
PDF
561-574
Mohammed Arif Siddiqui, Nandita Gupta
PDF
575-583
Chung-Cheng Kuo
PDF
585-597
Abita Rahmoune, Benyattou Benabederrahmane
PDF
599-639
Mircea Crasmareanu
PDF
641-649
Cornel Pintea
PDF
651-659